Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 29, 2021, 7:56 PM EDT for Dodge County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2021, 7:56 PM EDT (23:56 UTC)
- Expired
- Jun 29, 2021, 8:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
County Dodge County, GA
The radar
The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
324
WWUS82 KFFC 292356
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
756 PM EDT Tue Jun 29 2021
GAZ107-109-300030-
Dodge GA-Pulaski GA-
756 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DODGE AND SOUTHEASTERN
PULASKI COUNTIES UNTIL 830 PM EDT...
At 756 PM EDT...a strong thunderstorm was over Five Points, or 8
miles south of Eastman...moving northwest at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Eastman, Rhine, Chauncey, Union, Five Points, Gresston, Godwinsville,
Ocmulgee Banks and Dubois.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3198 8317 3207 8330 3208 8330 3209 8331
3209 8332 3210 8332 3210 8336 3211 8335
3213 8336 3213 8340 3217 8346 3234 8322
3207 8305
TIME...MOT...LOC 2356Z 140DEG 17KT 3208 8316
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 29, 7:48 PM EDT, 8 minutes earlier.
Area forecast discussion, Jun 29, 7:48 PM EDT, 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 748 PM EDT Tue Jun 29 2021 ...00Z Aviation Forecast Discussion... .PREV DISCUSSION... /Issued 346 PM EDT Tue Jun 29 2021/ ..Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Wednesday Night/... Some showers with a few rumbles of thunder are ongoing far northern Georgia and portions of western Georgia. Tropical airmass is in place with dewpoints in the upper 60s and lower 70s across the CWA, so even some of the smaller cu that are developing may spit out a quick shower or two if it happens to pass right over your location. Otherwise, overcast conditions from the morning have mostly cleared the area and left aforementioned cu field in place across CWA, which will be the case through the afternoon. Aloft, ridge that has been in place over the area will begin to break down and sfc high will slide back out east. Copious moisture will still be in place tomorrow though upper levels won't be very favorable, so have chosen to only have slight chance thunderstorms with chance showers for PoPs. Otherwise, another sultry Georgia summer day is expected, with highs in the mid to upper 80s with dewpoints in the upper 60s to lower 70s. Lusk LONG TERM /Thursday through Tuesday/... A frontal boundary is expected to move through the CWA on Saturday. Tropical airmass will remain in place through the end of the week. Copious moisture will allow for scattered to numerous showers and thunderstorms to develop Thursday and Friday. Convection may not be diurnal in nature but coverage should decrease with sunset. The chances for isold/scattered shra/tsra will be possible into the overnight hours. A frontal boundary should begin to move south across the CWA on Saturday and should make it just south of the CWA by early Sunday. High pressure will build in from the north for the remainder of the period while the old frontal boundary remains stalled across south GA/the FL panhandle. NListemaa && .AVIATION... 00Z Update... Lingering shra and isolated tsra may affect MCN/CSG through 02-03z with a general expectation of diminishing coverage thereafter. However, an isolated shra cannot be ruled out at ATL TAF sites in the 03-07z time frame if current activity holds some muster. Otherwise, VFR conditions expected through the period with diurnal cu again expected after 14-16z Wednesday. Isolated shra/tsra again possible Wednesday afternoon. Winds will be light and SE to near calm overnight and generally SE at 4-6kts Wednesday. //ATL Confidence...00Z Update... Medium confidence on late evening shra potential. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 69 88 70 89 / 5 20 20 50 Atlanta 70 87 71 88 / 10 30 20 50 Blairsville 64 83 64 82 / 20 40 40 70 Cartersville 68 88 69 88 / 20 30 30 60 Columbus 71 90 71 90 / 10 30 30 50 Gainesville 69 87 70 87 / 10 30 20 60 Macon 69 90 70 91 / 30 30 30 50 Rome 69 90 71 89 / 20 30 20 60 Peachtree City 69 87 69 88 / 10 30 20 50 Vidalia 71 87 71 91 / 10 40 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Lusk LONG TERM....NListemaa AVIATION...RW
Hazardous weather outlook, Jun 29, 8:57 AM EDT, 10 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 857 AM EDT Tue Jun 29 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 857 AM EDT Tue Jun 29 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... The weak remnants of Tropical Storm Danny will continue to move west across northern portions of the state through this afternoon. Scattered to numerous showers and a few thunderstorms can be expected into this evening. Isolated storms could become strong with locally heavy rain and gusty winds. Localized flooding will will be the primary hazard this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered to numerous showers and thunderstorms are expected across north and central Georgia each day through Monday. Isolated strong thunderstorms will be possible each day with the primary hazards being lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jun 29, 6:31 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Tue Jun 29 2021
GAZ097-109-292300-
Laurens GA-Dodge GA-
631 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR LAURENS AND NORTHWESTERN DODGE
COUNTIES UNTIL 700 PM EDT...
At 630 PM EDT...a line of strong thunderstorms was extending from
near Minter to Plainfield...and moving northwest at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Dublin, Chester, Dexter, Cadwell, Rentz, Dubois, Harlow, Gresston,
Plainfield and Yonkers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3229 8333 3232 8329 3255 8293 3244 8278
3220 8314
TIME...MOT...LOC 2230Z 140DEG 12KT 3244 8281 3226 8310
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 29, 6:33 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EDT Tue Jun 29 2021
GAZ110-111-292300-
Wheeler GA-Telfair GA-
633 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHEELER AND
NORTHEASTERN TELFAIR COUNTIES UNTIL 700 PM EDT...
At 633 PM EDT...a strong thunderstorm was over Towns, or 8 miles
southeast of McRae...moving west at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
McRae, Scotland, Towns and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3202 8270 3197 8273 3197 8290 3204 8293
3209 8284
TIME...MOT...LOC 2233Z 108DEG 16KT 3200 8277
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 29, 7:03 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT Tue Jun 29 2021
GAZ096-105-107>109-292330-
Dooly GA-Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
703 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DOOLY...NORTHWESTERN
WILCOX...SOUTHWESTERN BLECKLEY...NORTHWESTERN DODGE AND PULASKI
COUNTIES UNTIL 730 PM EDT...
At 703 PM EDT...a line of strong thunderstorms was extending from
Dubois to Pope City...and moving northwest at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Cochran, Hawkinsville, Pineview, Dubois, Coley Station, Gresston,
Empire, Mobley Crossing, Mock Springs, Pope City, Baileys Park,
Ocmulgee Banks, Finleyson, Wallace, Pleasant View, Paulk,
Tippettville, Hartford, Pulaski State Prison and Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3247 8335 3208 8375 3199 8351 3231 8322
TIME...MOT...LOC 2303Z 133DEG 13KT 3231 8326 3205 8350
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 29, 7:08 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
708 PM EDT Tue Jun 29 2021
GAZ084-085-097-292345-
Wilkinson GA-Johnson GA-Laurens GA-
708 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...WESTERN
JOHNSON AND NORTHERN LAURENS COUNTIES UNTIL 745 PM EDT...
At 707 PM EDT...a strong thunderstorm was near East Dublin, or near
Dublin...moving northwest at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, East Dublin, Chappells Mill, Lovett, Tuckers Crossroad and
Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3262 8275 3253 8284 3250 8294 3260 8309
3274 8304 3276 8287
TIME...MOT...LOC 2307Z 132DEG 15KT 3259 8286
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 29, 7:30 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
730 PM EDT Tue Jun 29 2021
GAZ095-105-107-300000-
Dooly GA-Houston GA-Pulaski GA-
730 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOOLY...SOUTHERN
HOUSTON AND WESTERN PULASKI COUNTIES UNTIL 800 PM EDT...
At 730 PM EDT...a strong thunderstorm was over Browndale, or near
Hawkinsville...moving northwest at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Hayneville, Browndale, Elko and Grovania.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3227 8353 3223 8358 3229 8371 3237 8371
3239 8362
TIME...MOT...LOC 2330Z 135DEG 12KT 3227 8358
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 29, 7:56 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
756 PM EDT Tue Jun 29 2021
GAZ107-109-300030-
Dodge GA-Pulaski GA-
756 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DODGE AND SOUTHEASTERN
PULASKI COUNTIES UNTIL 830 PM EDT...
At 756 PM EDT...a strong thunderstorm was over Five Points, or 8
miles south of Eastman...moving northwest at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Eastman, Rhine, Chauncey, Union, Five Points, Gresston, Godwinsville,
Ocmulgee Banks and Dubois.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3198 8317 3207 8330 3208 8330 3209 8331
3209 8332 3210 8332 3210 8336 3211 8335
3213 8336 3213 8340 3217 8346 3234 8322
3207 8305
TIME...MOT...LOC 2356Z 140DEG 17KT 3208 8316
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 12:37 AM EDT | Special Weather Statement | FFC | Meriwether | 23 min |
| Jun 29, 12:39 AM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Jun 29, 1:00 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Putnam | 30 min |
| Jun 29, 1:06 AM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Jun 29, 1:19 AM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 29, 1:38 AM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton, Spalding | 37 min |
| Jun 29, 3:01 AM EDT | Special Weather Statement | FFC | Heard, Meriwether, Troup | 29 min |
| Jun 29, 4:19 PM EDT | Special Weather Statement | FFC | Montgomery | 26 min |
| Jun 29, 5:30 PM EDT | Special Weather Statement | FFC | Wheeler | 30 min |
| Jun 29, 6:26 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 34 min |
| Jun 29, 6:31 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jun 29, 6:33 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Jun 29, 7:03 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 27 min |
| Jun 29, 7:08 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Jun 29, 7:30 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.